# SDR F3LA200800613

- Difficulty date: September 18, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE L2 FORWARD GIRT BAR ATTACH FITTING, AFT INBOARD HOLE HAD CORROSION.  MX CUT CORRODED AREA OUT OF THE SILL WEB, FABRICATED REPAIR FILLER AND INSTALLED REPAIR IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 53-41-14, 51-75-12 AND ENGINEERING AUTHORIZATION EA NR A9-53R-30629.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
